# SDR AALA20161202006

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 24,092 hours, 9,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT LEFT SIDE REAR GALLEY IS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY IAW AMM 25-64-00.  OPS CHECKED GOOD.
